# SDR QXEA200601957

- Difficulty date: July 9, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 156-176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - RIGHT OUTBOARD SEAT TRACK NR 17 HAS PITTING CORROSION INSIDE AND ON TOP OF CHANNEL FROM FUSELAGE STATION X156 TO X176.  REPAIRED IAW RD 8/4-53-884.
